# SDR SIMA20121018001

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 26,714 hours, 23,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24711
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 1 EMERGENCY BATTERY CHARGER ASSEMBLY INOPERABLE.  THE AIRCRAFT WAS REMVOED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
